# SDR DL72E953080

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Fitting
- Condition: Corrosion
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT FRETTING CORROSION ON BORES/CAPS AND FACES OF THE LT/RT TRUNNION FITTINGS.  LIGHT CORROSION ON LWD BORE OF LT TRUNNION AFT CAP ATTACH BOLT HOLE.  REPAIR PER M/M 53-40-0 FIG 811.  FOUND A AT HMV.
